# SDR LR7A2021022302799

- Difficulty date: February 23, 2021
- Submitted: February 23, 2021
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 47,277 hours, 25,255 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Cap
- Part number: LS5132
- Condition: Corroded
- Location: Ramp Door
- Component: Ramp Door, Lkheed
- Component part number: 3724053
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B2 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND THE RAMP DOOR ASSEMBLY RAMP STATION 8 BULKHEAD UPPER CAP CORRODED AT RBL40.  REPAIRED IAW SMP583 SRM, FIGURE 51-140-22.  NR 0243.
